# SDR UIEA2019123096155

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,741 hours, 17,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER PUSHBACK LEFT PACK WILL NOT TURN ON. DUCT PSI OK.   PERFORMED FIM 21-51 FT 803, NO FAULTS NOTED. OPS CHECKED GOOD. ALLOWED COOLING PERIOD OF PACKS. PERFORMED OPS CHECK AGAIN IAW FIM 21-51 FT 803. NO FAULTS NOTED IAW AMM 21-51-00.
